# SDR MALA010752

- Difficulty date: October 4, 2001
- Submitted: October 18, 2001
- Operation: Air carrier
- Aircraft: N99XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A099
- Aircraft time: 30,131 hours, 33,830 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 7227105624
- Condition: Chafed
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K-CHECK IN CWA, RT FWD FUSELAGE AILERON O/B CABLE CHAFED.  MAINTENANCE REPLACED RT O/B FWD FUSELAGE AILERON CABLE IAW SF3AMM 27-11-25.  P/N 7227105-624.
